# SDR R61A201908300928

- Difficulty date: August 30, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 30,431 hours, 23,670 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACK ON RIB 11A INTERNALLY ON RT HORIZONTAL BETWEEN MID SPAR AND FRONT SPAR JUST AFT OF 5TH RIVET AND 6TH RIVET FROM FRONT SPAR UPPER RIVET ROW AND 6TH RIVET FROM FRONT SPAR LOWER RIVET ROW. REPAIRED RIB PER ETD2019-170-111835.
